# SDR WX0A2022022874013

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 12,723 hours, 6,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 869115
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHT POWER PACK FAILS MCDU TEST. / REPLACED AFT EMERGENCY LIGHT POWER PACK BATTERY PER AMM 33-51-38 P/B 401. OPS NORMAL, OK FOR SERVICE."
